# SDR VNAA2009111300001

- Difficulty date: November 5, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 13,098 hours, 13,809 cycles
- Engine: Ge CF343B1
- Engine time: 13,098 hours, 13,809 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT ENGINE OIL PRESSURE FLUCTUATION OF 20 TO 30 PSI AFTER TAKEOFF.  CREW FOLLOWED QRH AND RETURNED TO DCA.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT USING AIRCRAFT MAINTENANCE MANUAL, CONFIRMED OIL LEAKING FROM LT ENGINE AND REMOVED AND REPLACED CARBON SEAL ASSEMBLIES / MATING RINGS ON ACCESSORY DRIVE GEARBOX (AGB) FOR AIR TURBINE STARTER (ATS), ENGINE DRIVEN PUMP (EDP) AND INTEGRATED DRIVE GENERATOR (IDG).  C-SUMP OIL SUPPLY TUBE PACKINGS AT 6 O’CLOCK POSITION WERE ALSO REMOVED AND REPLACED.  MAINTENANCE PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  NO FURTHER DEFECTS WERE NOTED AND SATISFACTORY OCF WAS PERFORMED.   AIRCRAFT WAS RELEASED FOR SERVICE.
